# SDR USAA991488

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 706-717
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNG Q-1 CHECK VISUAL INSPECTION, FOUND 5 CRACKS .25 INCH STATION 706-717, RBL 24, WL 202 WEB.  INSTALLED FILLER AND DOUBLER PER SRM 51-40-2 FIG 1.  (M)
